SIMPLICIAL COMPLEXES SATISFYING SERRE’S CONDITION VERSUS THE ONES WHICH ARE COHEN–MACAULAY IN A FIXED CODIMENSION

M. R. Pournaki, M. Poursoltani, N. Terai, S. Yassemi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we give necessary and sufficient conditions for a simplicial complex with small codimension to satisfy the Serre’s condition (Sr) as well as the CMt property. We also give a connection between being (Sr) and being CMt. The main tools for this study are local cohomology modules and their Matlis duals.

Original languageEnglish
Pages (from-to)2506-2522
Number of pages17
JournalSIAM Journal on Discrete Mathematics
Volume36
Issue number4
DOIs
Publication statusPublished - 2022

Keywords

  • (Sr) simplicial complex
  • CMt simplicial complex
  • Cohen–Macaulay ring
  • Cohen–Macaulay simplicial complex
  • simplicial complex

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'SIMPLICIAL COMPLEXES SATISFYING SERRE’S CONDITION VERSUS THE ONES WHICH ARE COHEN–MACAULAY IN A FIXED CODIMENSION'. Together they form a unique fingerprint.

Cite this